# SDR UIEA2018112802734

- Difficulty date: November 28, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,355 hours, 23,104 cycles
- System (JASC): 3140 · Central Computers
- Part: Software
- Condition: Inaccurate
- Location: Eicas
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL QTY IND INOP. UPDATE EICAS SOFTWARE IAW AMM 31-00-00. CHECK OIL QTY IND, FOUND OK.
